Algebraic characterizations for reduction systems

Krakulli, Anjeza and Pasku, Elton (2012) Algebraic characterizations for reduction systems. Albanian J. Math., 6 (2). pp. 65-73.

[img]
Preview
Text
2012-6.pdf

Download (330kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:44
Last Modified: 06 Dec 2017 23:44
URI: http://kerkoje.com/id/eprint/244

Actions (login required)

View Item View Item